Header menu link for other important links
On the asymptotics of higher dimensional partitions
, Srivatsan Balakrishnan, Naveen S Prabhakar
Published in IOP Science
Volume: 45
Issue: 5
We conjecture that the asymptotic behavior of the numbers of solid (three-dimensional) partitions is identical to the asymptotics of the three-dimensional MacMahon numbers. Evidence is provided by an exact enumeration of solid partitions of all integers ≤ 68 whose numbers are reproduced with surprising accuracy using the asymptotic formula (with one free parameter) and better accuracy on increasing the number of free parameters. We also conjecture that similar behavior holds for higher dimensional partitions and provides some preliminary evidence for four- and five-dimensional partitions. © 2012 IOP Publishing Ltd.
About the journal
JournalJournal of Physics A: Mathematical and Theoretical
PublisherIOP Science
Open AccessNo